# SDR SWAA2016031149838

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 42,827 hours, 24,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR CHORD CORRODED, AT BS 706+3, LBL 66, ON THE HORIZONTAL FLANGE AROUND FASTENER HOLE.  REPAIRED CHORD IAW SRM.
